Alert archive / Indiana / Freeze Warnings in 2014

Freeze Warning 1, NWS Indianapolis, IN

April 14, 20148 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 14, 2014, 9:57 PM EDT for 8 counties in Indiana. It took effect at Apr 15, 2014, 6:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 9:57 PM EDT (01:57 UTC)
In effect from
Apr 15, 2014, 6:00 AM EDT
Expired
Apr 15, 2014, 10:00 AM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN

Counties Daviess County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Sullivan County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -164 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
-164 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WWUS73 KIND 150157
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
957 PM EDT MON APR 14 2014

...FREEZE WATCH LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING...

INZ060-061-070>072-151000-
/O.NEW.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/
/O.CON.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/
SULLIVAN-GREENE-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BEDFORD...SEYMOUR
957 PM EDT MON APR 14 2014

...FREEZE WARNING IN EFFECT FROM 6 AM TO 10 AM EDT TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 10 AM EDT TUESDAY. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* TIMING: FREEZING EARLY TO MID MORNING AND AGAIN FROM MIDNIGHT
  TOMORROW NIGHT THROUGH 10 AM WEDNESDAY

* TEMPERATURES: LOWS NEAR 30 TONIGHT AND 25 TO 30 BY WEDNESDAY
  MORNING. 

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ067>069-151000-
/O.CON.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
957 PM EDT MON APR 14 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* TIMING: MIDNIGHT TUESDAY NIGHT THROUGH 10 AM WEDNESDAY. ALSO
  NEAR FREEZING TEMPERATURES ARE POSSIBLE EARLY THIS MORNING.

* TEMPERATURES: 25 TO 30

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

JH
2 follow-up statements
788 
WWUS73 KIND 150726
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT TUE APR 15 2014

...FREEZE WARNINGS IN EFFECT UNTIL 10 AM THIS MORNING AND LATE
TUESDAY NIGHT THROUGH WEDNESDAY MORNING...

INZ060-061-070>072-151530-
/O.UPG.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/
/O.NEW.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/
/O.CON.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/
SULLIVAN-GREENE-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BEDFORD...SEYMOUR
326 AM EDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT TONIGHT TO
10 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING: BELOW FREEZING TEMPERATURES EARLY TO MID MORNING TODAY
  AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY

* TEMPERATURES: LOWS NEAR 30 THIS MORNING AND 25 TO 30 BY WEDNESDAY 
  MORNING. 

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ067>069-151530-
/O.UPG.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/
/O.NEW.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/
/O.EXA.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
326 AM EDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT TONIGHT TO
10 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING: BELOW FREEZING TEMPERATURES EARLY TO MID MORNING TODAY
  AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY 

* TEMPERATURES: LOWS NEAR 30 THIS MORNING AND 25 TO 30 BY WEDNESDAY 
  MORNING.

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KOCH
307 
WWUS73 KIND 151404
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 AM EDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY
MORNING...

INZ060-061-067>072-152215-
/O.EXP.KIND.FZ.W.0001.000000T0000Z-140415T1400Z/
/O.CON.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
1004 AM EDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT WEDNESDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING FOR THIS MORNING HAS EXPIRED. A FREEZE WARNING
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY.

* TIMING: BELOW FREEZING TEMPERATURES FROM MIDNIGHT TONIGHT
  THROUGH 10 AM WEDNESDAY

* TEMPERATURES: LOWS 25 TO 30 BY WEDNESDAY MORNING.

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 14, 6:40 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 14, 6:40 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
640 PM EDT MON APR 14 2014

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 328 PM EDT MON APR 14 2014

UPPER TROUGH BEHIND A COLD FRONT PASSING THROUGH THE AREA TODAY
WILL BRING ADDITIONAL PRECIPITATION TO THE AREA TONIGHT...WITH A
TRANSITION TO SNOW OCCURRING THIS EVENING FROM NORTHWEST TO
SOUTHEAST ACROSS THE AREA. MEASURABLE SNOW LOOKS TO BE A GOOD
BET...BUT WHETHER IT WILL ACTUALLY ACCUMULATE OR NOT IS MUCH
SHAKIER. DRY WEATHER WILL RETURN TUESDAY THROUGH THURSDAY NIGHT
BEFORE ANOTHER FRONTAL SYSTEM APPROACHES LATE IN THE WEEK AND INTO
THE WEEKEND.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 328 PM EDT MON APR 14 2014

INTERESTING FORECAST THIS AFTERNOON AS FACTORS POINT TOWARD
PRECIPITATION...AND PERHAPS SOME GOOD PRECIP RATES...OCCURRING
THIS EVENING AND EARLY INTO THE OVERNIGHT...AND LOW LEVEL THERMAL
PROGS POINT TOWARD SNOW BECOMING THE PREDOMINANT PRECIPITATION
TYPE FROM NORTHWEST TO SOUTHEAST THROUGH THE EVENING...BUT WARM
GROUND AND PAVEMENT WILL WORK HARD AGAINST ANY ACCUMULATION OCCURRING.

SYNOPTIC SUPPORT IS ADEQUATE IF NOT SPECTACULAR...BUT VERY STRONG
FRONTOGENESIS AND NEGATIVE EPV INDICATE POTENTIAL FOR CONVECTIVE
SHOWERS /RAIN OR SNOW/ SHOULD WIDESPREAD SHOWERS REDEVELOP. BRIEF
HIGH PRECIP RATES APPEAR LIKELY TO BE THE ONLY WAY TO OVERCOME
WARM GROUND TEMPERATURES...WHICH UNDER PAVEMENT ARE RANGING FROM
55 TO 75 ACROSS THE AREA.

SOME DRY AIR ALOFT MAY WORK AGAINST THIS...AND LATEST HIGH RES
RAPID REFRESH MODEL BEGINNING TO HINT THAT MAJORITY OF SNOW COULD
BE TO OUR NORTH AND WEST...WITH LESSER PRECIP COVERAGE HERE.
CLIMATOLOGY ALSO ARGUES AGAINST ACCUMULATION WITH ONLY THREE DATES
FROM THIS POINT OR LATER OF MEASURABLE SNOWFALL IN THE LAST 30-40
YEARS.

IN ANY CASE...DO NOT EXPECT ANYTHING MORE THAN A FEW TENTHS AT
MOST...AND EVEN THAT MAY BE A STRETCH WITH MELTING OCCURRING
FAIRLY QUICKLY ON THE GROUND...ALTHOUGH AFOREMENTIONED
CONVECTIVE/ENHANCED PRECIP RATES MAY MAKE FOR SOME REDUCED
VISIBILITIES AT TIMES TONIGHT.

ANY PRECIP LIKELY TO BE MORE TOWARD THE SNOW SIDE NW
INITIALLY...WITH TRANSITION IN THE IND METRO AROUND 03-04Z AND
POINTS SOUTH AND EAST MORE LIKE 04-06Z. ANYTHING FALLING AFTER 06Z
LIKELY TO BE ALL SNOW.

CONSENSUS NUMBERS TRACKED WELL WITH WETBULB TEMPS AND WERE USED
WITH MINOR TWEAKS.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 353 PM EDT MON APR 14 2014

DRY WEATHER RETURNS FOR THE SHORT TERM PERIOD...WITH THE ONLY
SIGNFICANT ISSUE BEING ONE OF FROST/FREEZE HEADLINES ACROSS THE
SOUTH AND SOUTHWEST FORECAST AREA WHERE THE GROWING SEASON HAS
BEGUN ACCORDING TO OFFICE COLLABORATION WITH LOCAL AND STATE
AGRICULTURAL OFFICIALS. TEMPERATURES SHOULD GET DOWN INTO THE 20S
ACROSS ESSENTIALLY THE ENTIRE FORECAST AREA TUESDAY NIGHT...WITH
FREEZING CONDITIONS APPEARING LIKELY IN THE AFOREMENTIONED AREAS.
THUS...WILL CONTINUE THE FREEZE WATCH PREVIOUSLY ISSUED. DO NOT
WANT TO UPGRADE TO FREEZE WARNING QUITE YET TO AVOID MUDDYING THE
WATERS WITH RESPECT TO POTENTIAL WINTER IMPACTS TONIGHT...HOWEVER
MINOR THEY MAY BE. WILL ALLOW MID SHIFT TO PULL THE TRIGGER ON THE
LIKELY UPGRADE TO FREEZE WARNING.

TEMPERATURES THROUGHOUT THE PERIOD WILL START VERY COLD...NEAR
RECORD LOW MAX NUMBERS TUESDAY...BUT WARM STEADILY THROUGHOUT THE
SHORT TERM...GETTING BACK TO NEAR NORMAL LATE IN THE PERIOD THANKS
TO THE TIME OF YEAR. CONSENSUS NUMBERS APPEARED TO HANDLE THIS
WELL WITH A FEW TWEAKS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 248 PM EDT MON APR 14 2014

TYPICAL SPRING PATTERN ANTICIPATED THROUGH THE EXTENDED...WITH A
COUPLE CHANCES FOR RAIN SHOWERS IN A PROGRESSIVE UPPER FLOW. MODEL
GUIDANCE IN BETTER AGREEMENT TODAY AS A WAVE ALOFT PIVOTS THROUGH
THE OHIO VALLEY FRIDAY AND FRIDAY NIGHT. A POORLY ORGANIZED
SURFACE LOW WILL ACCOMPANY THE UPPER WAVE...BRINGING RAIN SHOWERS
FRIDAY/FRIDAY NIGHT. A FEW SHOWERS MAY LINGER INTO SATURDAY
MORNING ACROSS THE NORTHEAST HALF OF THE FORECAST AREA BEFORE
REVERTING TO DRY WEATHER AS A SURFACE RIDGE TRACKS ACROSS THE
GREAT LAKES. CHANCES FOR RAIN SHOWERS RETURN SUNDAY AS LOW
PRESSURE AND A WEAK FRONTAL BOUNDARY TRACK ACROSS THE OHIO VALLEY.
THE SYSTEM WILL SHIFT SOUTH MONDAY WITH HIGH PRESSURE RETURNING.

HIGHS WILL BE SEASONABLY COOL FOR MID APRIL...RANGING FROM THE
UPPER 50S TO MID 60S THROUGH THE PERIOD. HINTS CONTINUE OF A MORE
SUBSTANTIAL WARMUP BEYOND THE 7 DAY FOR THE MIDDLE OF NEXT WEEK AS
UPPER RIDGING OVER THE WESTERN U S EXPANDS EAST.

&&

.AVIATION /DISCUSSION FOR THE 150000Z TAFS/...
ISSUED AT 640 PM EDT MON APR 14 2014

SHORT TERM MODEL DATA AND RADAR TRENDS INDICATE ORGANIZED LIFT/MORE
WIDESPREAD PRECIPITATION WILL BE MOVING OVER THE TAF SITES THROUGH
ABOUT 150700Z. APPEARS THE BEST LIFT/HEAVIER PRECIPITATION WILL BE
OVER THE EASTERN TAF SITES...KIND/KBMG. BEEN SOME OCCASIONAL
LIGHTNING STRIKES WITHIN THE RAIN AREA MOVING INTO SOUTHWEST
INDIANA. MODEL DATA SUGGEST THERE MAY BE SOME ELEVATED INSTABILITY
OVER THE SOUTHEAST ZONES THIS EVENING...SO AN EMBEDDED LIGHTNING
STRIKE IN THE KIND/KBMG VICINITY IS POSSIBLE THIS EVENING.

COLDER AIR IS GRADUALLY FILTERING INTO THE AREA. THERE WILL PROBABLY
BE A PERIOD LATER THIS EVENING WHERE THE RAIN WILL MIX WITH OR
CHANGE OVER TO SNOW FROM NORTHWEST TO SOUTHEAST...ROUGHLY AFTER
150100Z.

LIFT IS EXPECTED TO MOVE OFF TO THE EAST OF THE TAF SITES AROUND
150700Z...SO PRECIPITATION SHOULD DIMINISH BY THAT TIME. APPEARS
THERE WILL BE PERIODS OF IFR CEILINGS/VISIBILITY RESTRICTIONS IN THE
PRECIPITATION AREA THIS EVENING...WITH CEILINGS SETTLING AROUND 015
AFTER THE PRECIPITATION ENDS.

FINALLY...SOME SURFACE WIND GUSTS 15-20 KTS FROM 320-350 DEGREES
EXPECTED TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR INZ060-061-067>072.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM...RYAN
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 14, 7:12 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT MON APR 14 2014

INZ021-028>031-035>049-051>057-062>065-151000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
712 PM EDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: RAIN WILL CHANGE TO SNOW TONIGHT WITH VERY LIGHT
ACCUMULATIONS POSSIBLE. FLOODING WILL CONTINUE ALONG AREA
WATERWAYS.

HAZARDS: REDUCED VISIBILITIES AND SLICK ROADWAYS FROM SNOW. RIVER
FLOODING.

TIMING: SNOW STARTING IN THE NORTHWEST AFTER 8 PM AND THEN
SPREADING TO MOST OTHER AREAS LATE TONIGHT BEFORE ENDING.
RIVER FLOODING ONGOING.

DISCUSSION: STRONG LOW PRESSURE OVER QUEBEC AND A COLD FRONT
EXTENDING TO THE OHIO VALLEY WILL MOVE TO THE SOUTHEAST AS COLD
HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. A TIGHT PRESSURE
GRADIENT THE STRONG LOW PRESSURE AND HIGH PRESSURE TO OUR
NORTHWEST WILL PRODUCE A BRISK AND COLD NORTHWEST FLOW TONIGHT.
PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS
REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: RIVER FLOODING WILL CONTINUE THIS WEEK IN MANY LOCATIONS.

DISCUSSION: HIGH PRESSURE WILL BRING DRY WEATHER BUT COLD
TEMPERATURES TO THE AREA TUESDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067>072-151000-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
712 PM EDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: RAIN WILL CHANGE TO SNOW TONIGHT WITH LITTLE TO NO
ACCUMULATION EXPECTED. FLOODING WILL CONTINUE ALONG AREA
WATERWAYS.

HAZARDS: REDUCED VISIBILITIES AND SLICK ROADWAYS FROM SNOW. RIVER
FLOODING.

TIMING: SNOW STARTING IN THE NORTHWEST AFTER 8 PM AND THEN
SPREADING TO MOST OTHER AREAS LATE TONIGHT BEFORE ENDING.
RIVER FLOODING ONGOING.

DISCUSSION: STRONG LOW PRESSURE OVER QUEBEC AND A COLD FRONT
EXTENDING TO THE OHIO VALLEY WILL MOVE TO THE SOUTHEAST AS COLD
HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. A TIGHT PRESSURE
GRADIENT THE STRONG LOW PRESSURE AND HIGH PRESSURE TO OUR
NORTHWEST WILL PRODUCE A BRISK AND COLD NORTHWEST FLOW TONIGHT.
PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS
REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: LOW TEMPERATURES AROUND FREEZING ARE POSSIBLE TONIGHT AND
TUESDAY MORNING. TUESDAY NIGHT AND WEDNESDAY MORNING TEMPERATURES
WELL BELOW FREEZING ARE POSSIBLE AS WELL AS FROST FORMATION. RIVER
FLOODING WILL CONTINUE THIS WEEK IN MANY LOCATIONS.

DISCUSSION: HIGH PRESSURE BUILDING IN FROM THE NORTHWEST WILL
BRING COLD TEMPERATURES TO CENTRAL INDIANA STARTING TONIGHT AND
LASTING THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:26 AM EDTFreeze WarningINDDaviess, Greene, Jackson, Jennings, Knox, Lawrence and 2 more31 hr

Nearby

Freeze Warnings in Indiana, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.